# SDR UPS97223162

- Difficulty date: May 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: 65327331
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, NR 2 FWD FLAP TRACK ATTACH FITTING CORRODED.  REMOVED AND REPLACED FWD ATTACH FITTING PER SRM 51-30-4.
